Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have patch of peeling skin and red bump on bottom of foot. Advice?

Hello, Thank you for answering my q. I have a small patch of peeling skin on the bottom of my right foot . Next to this is a small, hard slightly red bump, about the size of a small red lentil . I was wondering what this might be. I have just had a wart on my chin that has since gone. I have bad skin between some of my toes. thank you in advance. s.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
as per the description u have been given , a patch of peeling skin is more pointing towards TENIA PEDIS ..i.e fungal infection of foot.. and coming to that red is pointing towards PLANTAR WART..
but any how, all the dermatological conditions should be care fully seen directly by an eye, before coming to conclusion..
so i advise you to consult a dermatologist..and he will take care of it....
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor